# SDR SWAA2021072693100

- Difficulty date: July 8, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 43,304 hours, 26,170 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Strap
- Condition: Corroded
- Location: Bs 727d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BS727D LBL19- RBL1 9SPLICE STRAP HAS SEVERAL AREAS OF CORROSION AROUND FASTENER HOLES / [01] REMOVED AND REPLACED ACB SPLICE STRAP AT BS 727D LBL 19 TO RBL 19 DUE TO NO ALLOWABLE LIMIT IN THE SRM FOR THIS PART ; IAW SRM 51-10-02-0G-0 ; STEP 9 (C) AND DWG # 146A7500; [02] REMOVED AND REPLACED ACB SPLICE STRAP AT BS 727D LBL 19 TO RBL 19 DUE TO NO ALLOWABLE LIMIT IN THE SRM FOR THIS PART ; IAW SRM 51-10-02-0G-0 ; STEP 9 (C) AND DWG # 146A7500; [03] VERIFIED ACB SPLICE STRAP AT BS 727D LBL 19 TO RBL 19 CORROSION IS OUT OF LIMITS DUE TO NO ALLOWABLE LIMIT IN THE SRM FOR THIS PART IAW SRM 51-10-02-0G-0 ; STEP 9 (C) VERIFIED REMOVAL AND REPLACEMENT OF ACB SPLICE STRAP AT BS 727D LBL 19 TO RBL 19 IAW SRM 51-10-02-0G-0 ; STEP 9 (C) AND DWG # 146A7500
